# SDR YENA2023072000846

- Difficulty date: July 18, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N4074J
- Make and model: Airbus A321-271N
- Aircraft serial: 11354
- Aircraft time: 229 hours, 37 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Sensor
- Part number: 25002A010001
- Part serial: 70996A04511
- Condition: Failed
- Location: 18ha2
- Part time: 229 hours, 37 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#8374, EWR-JFK. (ETOPS) 'DURING DESCENT ENG 2 BLEED INOP SYSTEM MSG REPEATED NUMEROUS TIMES ( BLEED AIR SUPPLY SYSTEMS ); T/S PER TSM 36-11-00-810-A21-A. REMOVED AND REPLACED ENG #2 BLEED DELTA PRESSURE TRANSDUCER IAW AMM 36-11-18. LEAK CHECK OF DPS SENSE LINES OK. OPS CHECK AND LEAK CHECK OF TRANSDUCER OK. MDDR CLEARED.'
